Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 39, No. 2, pp. 259-262 (1998)

Covering a Three-Dimensional Convex Body by Smaller Homothetic Copies

M. Lassak

Instytut Matematyki i Fizyki ATR, ul. Kaliskiego 7, 85-796 Bydgoszcz, Poland, e-mail:

Abstract: We show that every three-dimensional convex body $C$ can be covered by $20$ smaller positive homothetic copies. The homothety ratio here depends on $C$. Under the requirement that the homothety ratio is universal, such a covering is possible by $24$ copies.

Classification (MSC91): 52C17

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]